×

Found 95 Documents (Results 1–95)

100
MathJax

Positive-homogeneous operators, heat kernel estimates and the Legendre-Fenchel transform. (English) Zbl 1409.35061

Baudoin, Fabrice (ed.) et al., Stochastic analysis and related topics. A festschrift in honor of Rodrigo Bañuelos, Purdue University, West Lafayette, IN, USA, May 20–22, 2015. Cham: Birkhäuser. Prog. Probab. 72, 1-55 (2017).
MSC:  35H30 35K25
PDF BibTeX XML Cite
Full Text: DOI arXiv

Graph-matrix calculus for computational convex analysis. (English) Zbl 1242.90163

Bauschke, Heinz H. (ed.) et al., Fixed-point algorithms for inverse problems in science and engineering. Based on the presentations at the interdisciplinary workshop, BIRS, Banff, Canada, November 1–6, 2009. New York, NY: Springer (ISBN 978-1-4419-9568-1/hbk; 978-1-4419-9569-8/ebook). Springer Optimization and Its Applications 49, 243-259 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Symbolic computation of multidimensional Fenchel conjugates. (English) Zbl 1356.68270

Dumas, Jean-Guillaume (ed.), Proceedings of the 2006 international symposium on symbolic and algebraic computation, ISSAC 06, Genova, Italy, July 9–12, 2006. New York, NY: ACM Press (ISBN 1-59593-276-3). 23-30 (2006).
MSC:  68W30 65K05 90C25
PDF BibTeX XML Cite
Full Text: DOI Link

Set coverings and invertibility of functional Galois connections. (English) Zbl 1080.06001

Litvinov, G. L. (ed.) et al., Idempotent mathematics and mathematical physics. Proceedings of the international workshop, Vienna, Austria, February 3–10, 2003. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3538-6/pbk). Contemporary Mathematics 377, 19-51 (2005).
PDF BibTeX XML Cite
Full Text: arXiv

The Hopf solution of Hamilton-Jacobi equations. (English) Zbl 1033.35021

Bemelmans, Josef (ed.) et al., Elliptic and parabolic problems. Proceedings of the 4th European conference, Rolduc, Netherlands, June 18–22, 2001 and Gaeta, Italy, September 24–28, 2001. Singapore: World Scientific (ISBN 981-238-045-0/hbk). 343-351 (2002).
MSC:  35F20
PDF BibTeX XML Cite

Nonlinear computational structural mechanics. New approaches and non-incremental methods of calculation. Transl. from the French by James G. Simmonds. (English) Zbl 0912.73003

Mechanical Engineering Series. New York, NY: Springer. xii, 220 p. (1999).
MSC:  74-02 74Kxx 74S30
PDF BibTeX XML Cite

Nonlinear mechanics of structures. New approach and methods of non-incremental computation. (Mécanique non linéaire des structures. Nouvelle approche et méthodes de calcul non incrémentales.) (French) Zbl 0855.73003

Paris: Hermes. 304 p. (1996).
Reviewer: R.Valid (Paris)
MSC:  74-02 74Kxx 74S30
PDF BibTeX XML Cite

Qualitative results about the convergence of convex sets and convex functions. (English) Zbl 0767.54001

Optimization and nonlinear analysis, Proc. Binatl. Workshop, Haifa/Israel 1990, Pitman Res. Notes Math. Ser. 244, 1-24 (1992).
MSC:  54A20 52A05 54B20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

all top 3

Software